EconPapers    
Economics at your fingertips  
 

Optimal global rate of convergence in nonparametric regression with left-truncated and right-censored data

Jinho Park

Journal of Multivariate Analysis, 2004, vol. 89, issue 1, 70-86

Abstract: In this paper we consider nonparametric regression with left-truncated and right-censored data. An estimator of the regression function is developed when censoring and truncation are independent of covariates and the response. The estimation is based on the product limit estimator of the response variable. Under certain conditions, the L2 rate of convergence of the estimated regression function is obtained when tensor products of B-splines are used.

Keywords: B-spline; Left; truncation; Nonparametric; regression; Product; limit; estimator; Rate; of; convergence; Right; censoring (search for similar items in EconPapers)
Date: 2004
References: View complete reference list from CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0047-259X(03)00091-5
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:jmvana:v:89:y:2004:i:1:p:70-86

Ordering information: This journal article can be ordered from
http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01

Access Statistics for this article

Journal of Multivariate Analysis is currently edited by de Leeuw, J.

More articles in Journal of Multivariate Analysis from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:jmvana:v:89:y:2004:i:1:p:70-86